We introduce the notion of mild supersolution for an obstacle problem in an infinite dimensional Hilbert space. The minimal supersolution of this problem is given in terms of a reflected BSDEs in an infinite dimensional Markovian framework. The results are applied to an optimal control and stopping problem

Fuhrman, M., Masiero, F., & Tessitore, G. (2017). Reflected BSDEs, optimal control and stopping for infinite-dimensional systems. ESAIM. COCV, 23(4), 1419-1445 [10.1051/cocv/2016059].

Reflected BSDEs, optimal control and stopping for infinite-dimensional systems

Masiero, F;Tessitore, G.
2017

Abstract

We introduce the notion of mild supersolution for an obstacle problem in an infinite dimensional Hilbert space. The minimal supersolution of this problem is given in terms of a reflected BSDEs in an infinite dimensional Markovian framework. The results are applied to an optimal control and stopping problem
Articolo in rivista - Articolo scientifico
infinite dimensions, obstacle problem, optimal control and stopping, backward stochastic differential equations
English
1419
1445
27
Fuhrman, M., Masiero, F., & Tessitore, G. (2017). Reflected BSDEs, optimal control and stopping for infinite-dimensional systems. ESAIM. COCV, 23(4), 1419-1445 [10.1051/cocv/2016059].
Fuhrman, M; Masiero, F; Tessitore, G
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/137843
Citazioni
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 2
Social impact